MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH T-PAL PROTI, 12X16X32 MM; INTERVERTEBAL FUSION DEVICE  W/BONE GRAFT, LUMBAR         

MEDOS INTERNATIONAL SàRL CH T-PAL PROTI, 12X16X32 MM; INTERVERTEBAL FUSION DEVICE  W/BONE GRAFT, LUMBAR         
Model Number 108812216
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Common device name and product code not available.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that a mismatch in product labelling between surgical technique guide and the label on the product for proti t-pal and protiacis.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: investigation summary.Investigation flow: labeling and packaging.Visual inspection: the complaint was evaluated and investigated.The product was not return; therefore, could not be evaluated.Document/ specification review: a device history record review could not be performed, because the lot number was not provided.There was no trend associated with labeling at the time of the investigation.We were unable to validate this complaint due to insufficient information.Complaints of this nature are monitored through tracking and trending and if a trend is detected, further action will be taken through our capa/continuous improvement process.Dimensional inspection: a dimensional inspection could not be performed since the product was not returned.Complaint confirmed? no.Investigation conclusion: a definitive assignable root cause for the post manufacturing damage could not be determined based on the provided information.This complaint is confirmed however no product design issues or manufacturing discrepancies that would contribute to the reported complaint condition were identified during this investigation.No new, unique or different patient harms were identified because of this evaluation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
T-PAL PROTI, 12X16X32 MM
Common Device Name
INTERVERTEBAL FUSION DEVICE  W/BONE GRAFT, LUMBAR         
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9936190
Report Number1526439-2020-00825
Device Sequence Number18993545
Product Code MAX
UDI-Device Identifier00819917021820
UDI-Public(01)00819917021820
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number108812216
Device Catalogue Number108812216
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer06/08/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date06/09/2020
Patient Sequence Number1